# SDR HALA20241125332

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09127
- Aircraft time: 10,544 hours, 2,787 cycles
- Engine: Iae PW1133GAJM
- Engine time: 1,830 hours, 365 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - ENG 1 OIL DISCREASE DURING FLIGHT. PERFORMED INSP OF THE NO. 4 BEARING SCAVENGE OIL TUBE ASSY ( LR111) PER 772-21-01-31. REMOVED AND REPLACED OIL FILTER AND SERVICED SYSTEM PER AMM 79-21-06. PERFORMED HIGH POWER ENG RUN PER AMM 71-00-00-720-816-A. NO LEAKS NOTED. OK FOR SVC
